Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 1, Pages 88–90 (Mi faa183)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Birational Automorphisms of Algebraic Varieties with a Pencil of Fano Double Covers

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa183

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:1, 74–75

Bibliographic databases:

UDC: 512.7
Received: 26.12.2000

Citation: A. V. Pukhlikov, “Birational Automorphisms of Algebraic Varieties with a Pencil of Fano Double Covers”, Funktsional. Anal. i Prilozhen., 36:1 (2002), 88–90; Funct. Anal. Appl., 36:1 (2002), 74–75

Citation in format AMSBIB
\Bibitem{Puk02}
\by A.~V.~Pukhlikov
\paper Birational Automorphisms of Algebraic Varieties with a Pencil of Fano Double Covers
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 1
\pages 88--90
\mathnet{http://mi.mathnet.ru/faa183}
\crossref{https://doi.org/10.4213/faa183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1898988}
\zmath{https://zbmath.org/?q=an:1064.14042}
\elib{https://elibrary.ru/item.asp?id=5025014}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 1
\pages 74--75
\crossref{https://doi.org/10.1023/A:1014490403525}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174777000010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036256961}


Linking options:
  • http://mi.mathnet.ru/eng/faa183
  • https://doi.org/10.4213/faa183
  • http://mi.mathnet.ru/eng/faa/v36/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:257
    Full text:125
    References:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021